Crying 3 weeks after Belotero treatment. Could the filler have migrated from crying?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 3
Beotero reversal with Vitrase
Thank you for your question.
Not likely that crying has affected the localized swelling.
Three weeks post injection of hyaluronic acid based fillers, residual swelling can be addressed with Vitrase to dissolve the product.
Belotero and Absorption
Belotero cannot be absorbed except through hyaluronidase injections. The selling that you perceived is most likely from your crying. If you are concerned you should return to your treating physician for examination. Best, Dr. Green
Residual eye bags/puffiness after Belotero injection
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.